# SDR SWIA2020021148429

- Difficulty date: January 11, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 41,359 hours, 26,444 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Condition: Chafed
- Location: Lt Wing Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH WING FLAP TORQUE TUBE HAS CHAFE FROM CONTACT WITH NYLON FLAP TUBE RETAINER AT APPROX STATION WS 252.00 . NYLON RETAINER IS MISSING.   (C-CHECK) RO 2/07/2020   REPLACED LH WING FLAP TORQUE TUBE AND NYLON RETAINER WITH NEW. COMPLIED WITH TASK.
